# SDR 96ZZZX202

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N228CC
- Make and model: Cessna 550
- Aircraft serial: 5500133
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork
- Part number: 5542300491
- Condition: Cracked
- Location: Nlg
- Part time: 5,655 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED UNSCHEDULED LIQUID DYE PENETRANT EXAMINATION IAW CESSNA NDT MANUAL, PART 7, CHAPTER 32-20-01, NOTED TWO CRACKS IN THE LT AND RT CORNER RADII OF THE NLG FORK.  BOTH CRACKS EXCEED LIMITS IAW CESSNA CMM MANUAL, CHAPTER 32-20-00.  INITIAL INSPECTION OF THIS COMPONENT IS REQUIRED AT 5,000 LANDINGS AND EVERY 1,000 LANDINGS THEREAFTER.  TOTAL LANDINGS AT TIME OF FAILURE IS 5,434.  PREVIOUS EXAM WAS C/W AT 4,776 LANDINGS WITH NO DEFECTS NOTED.
